# SDR SWIA200312056

- Difficulty date: May 31, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 3,858 hours, 2,980 cycles
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVER MEM AT FL 410 TEMP -60C DEGREES F/O WINDSHIELD CRACKED.  F/O SIDE WINDOW CRACKED AT 11,000.  FOLLOWED QRH FOR CRACKED WINDSHIELD AND CONTINUED TO KNOXVILLE.  REMOVED AND REPLACED RIGHT WINDSHIELD AND RIGHT SIDE WINDOW IAW  CRJ MM 56-11-01.  P/N OFF:  601R33033-14  S/N OFF:  01214H4750  P/N ON:  NP-139321-10  S/N ON:  01296R1711, P/N OFF:  601R33033-12  S/N OFF:  0199H3356, P/N ON:  NP-139322-6  S/N ON:  03133H3843.
